Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 294, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Aug 9, 2015, 1:49 PM CDT for Andrew County, Nodaway County, Missouri. It was in force for 40 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2015, 1:49 PM CDT (18:49 UTC)
- Expired
- Aug 11, 2015, 6:03 AM CDT
- In force
- 40 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Andrew County, MO, Nodaway County, MO
The radar
The Omaha radar (KOAX), 166 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point 102 River at Maryville (MYVM7).
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 23 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06819500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
403
WGUS43 KEAX 091849
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
149 PM CDT SUN AUG 9 2015
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
102 River at Maryville affecting Andrew and Nodaway Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-147-101849-
/O.NEW.KEAX.FL.W.0294.150809T1849Z-150811T1103Z/
/MYVM7.1.ER.150809T1845Z.150810T0000Z.150810T1103Z.UU/
149 PM CDT SUN AUG 9 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The 102 River at Maryville.
* until Tuesday morning.
* At 1:30 PM Sunday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 19.8 feet by this evening. The river will fall below
flood stage by Monday morning.
* At 18.0 feet...The east bank of the river floods. Water also
approaches the village of Arkoe.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Maryville 18 17.9 Sun 01 PM 19.8 this evening
&&
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488
$$3 follow-up statements
652
WGUS83 KEAX 100206
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
906 PM CDT SUN AUG 9 2015
...The Flood Warning continues for the following rivers in
Missouri...
102 River at Maryville affecting Andrew and Nodaway Counties.
Grand River near Chillicothe affecting Linn and Livingston Counties.
Grand River near Sumner affecting Carroll...Chariton...Linn and
Livingston Counties.
Platte River near Agency affecting Buchanan County.
...The Flood Warning continues for the following rivers in
Missouri...
102 River at Rosendale affecting Andrew and Buchanan Counties.
Tarkio River at Fairfax affecting Atchison and Holt Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-147-110206-
/O.EXT.KEAX.FL.W.0294.000000T0000Z-150811T0928Z/
/MYVM7.1.ER.150809T1836Z.150809T2215Z.150810T0928Z.UU/
906 PM CDT SUN AUG 9 2015
The Flood Warning continues for
The 102 River at Maryville.
* until late Monday night.
* At 8:30 PM Sunday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.1 feet by
early Monday morning. The river will fall below flood stage Monday
morning.
* At 18.0 feet...The east bank of the river floods. Water also
approaches the village of Arkoe.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Maryville 18 18.7 Sun 08 PM 19.1 early Monday morning
&&
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488
$$
MOC003-021-110205-
/O.CON.KEAX.FL.W.0297.150812T0600Z-150813T0619Z/
/RSDM7.2.ER.150812T0600Z.000000T0000Z.150812T0619Z.NO/
906 PM CDT SUN AUG 9 2015
The Flood Warning continues for
The 102 River at Rosendale.
* from late Tuesday night to late Wednesday night.
* At 8:06 PM Sunday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Wednesday morning.
* At 18.0 feet...State Route 48 on the east side of Rosendale is
overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Rosendale 18 18.6 Sun 08 PM 18.5 early Monday morning
&&
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
$$
MOC115-117-110205-
/O.EXT.KEAX.FL.W.0296.000000T0000Z-150811T0743Z/
/CHZM7.1.ER.150809T2344Z.150810T0600Z.150810T0743Z.NO/
906 PM CDT SUN AUG 9 2015
The Flood Warning continues for
The Grand River near Chillicothe.
* until late Monday night.
* At 8:45 PM Sunday the stage was 25.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.5 feet by
early Monday morning. The river will fall below flood stage early
Monday morning.
* At 24.0 feet...Low-lying cropland floods.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Chillicothe 24 25.2 Sun 09 PM 25.5 early Monday morning
&&
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367
$$
MOC033-041-115-117-110205-
/O.EXT.KEAX.FL.W.0295.150810T0206Z-150813T0824Z/
/SNZM7.2.ER.150810T0205Z.150810T1800Z.150812T0824Z.NO/
906 PM CDT SUN AUG 9 2015
The Flood Warning continues for
The Grand River near Sumner.
* from this evening to late Wednesday night.
* At 8:45 PM Sunday the stage was 25.7 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 31.6 feet by early Monday afternoon. The river will fall
below flood stage by Wednesday morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 25.7 Sun 09 PM 31.6 early Monday afternoon
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC021-110205-
/O.EXT.KEAX.FL.W.0293.150810T0930Z-150812T1954Z/
/AGYM7.1.ER.150810T0930Z.150811T0000Z.150811T1954Z.NO/
906 PM CDT SUN AUG 9 2015
The Flood Warning continues for
The Platte River near Agency.
* from late tonight to Wednesday afternoon.
* At 8:30 PM Sunday the stage was 17.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
rise to near 23.8 feet by Monday evening. The river will fall below
flood stage by early Tuesday afternoon.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 17.0 Sun 08 PM 23.8 Monday evening
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC005-087-110205-
/O.CON.KEAX.FL.W.0292.000000T0000Z-150811T1338Z/
/FFXM7.2.ER.150809T1142Z.150809T2300Z.150810T1338Z.NO/
906 PM CDT SUN AUG 9 2015
The Flood Warning continues for
The Tarkio River at Fairfax.
* until Tuesday morning.
* At 8:15 PM Sunday the stage was 23.6 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Monday morning.
* At 19.0 feet...Flooding begins in the vicinity of Corning.
* At 18.0 feet...U.S. Highway 59 north of Fairfax begins to flood.
* At 17.0 feet...Low-lying farm fields begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Tarkio River
Fairfax 17 23.6 Sun 08 PM 21.9 early Monday morning
&&
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546
$$417
WGUS83 KEAX 100253
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
953 PM CDT SUN AUG 9 2015
...The Flood Warning continues for the following rivers in
Missouri...
102 River at Maryville affecting Andrew and Nodaway Counties.
Platte River near Agency affecting Buchanan County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-147-110253-
/O.EXT.KEAX.FL.W.0294.000000T0000Z-150811T0302Z/
/MYVM7.1.ER.150809T1836Z.150809T2215Z.150810T0302Z.UU/
953 PM CDT SUN AUG 9 2015
The Flood Warning continues for
The 102 River at Maryville.
* until Monday evening.
* At 9:30 PM Sunday the stage was 18.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* At 18.0 feet...The east bank of the river floods. Water also
approaches the village of Arkoe.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Maryville 18 18.2 Sun 09 PM 16.8 early Monday morning
&&
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488
$$
MOC021-110252-
/O.EXT.KEAX.FL.W.0293.150810T0514Z-150812T0900Z/
/AGYM7.1.ER.150810T0514Z.150810T1200Z.150811T0900Z.NO/
953 PM CDT SUN AUG 9 2015
The Flood Warning continues for
The Platte River near Agency.
* until late Tuesday night.
* At 9:30 PM Sunday the stage was 17.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Monday morning and
continue to rise to near 23.7 feet by Monday morning. The river
will fall below flood stage by Tuesday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 17.9 Sun 09 PM 23.7 Monday morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$660
WGUS83 KEAX 100346
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1046 PM CDT SUN AUG 9 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
102 River at Maryville affecting Andrew and Nodaway Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Platte River near Agency affecting Buchanan County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC003-147-100416-
/O.CAN.KEAX.FL.W.0294.000000T0000Z-150811T0302Z/
/MYVM7.1.ER.150809T1836Z.150809T2215Z.150810T0257Z.UU/
1046 PM CDT SUN AUG 9 2015
The Flood Warning is cancelled for
The 102 River at Maryville.
* At 10:30 PM Sunday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 9:57 PM Sunday.
* Forecast...The river will continue to fall to 10.6 feet by Tuesday
morning.
* At 18.0 feet...The east bank of the river floods. Water also
approaches the village of Arkoe.
&&
Latest
Location FS Stage Day/Time Forecast
102 River
Maryville 18 17.9 Sun 10 PM 16.8 early Monday morning
&&
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488
$$
MOC021-110345-
/O.EXT.KEAX.FL.W.0293.150810T0510Z-150812T0900Z/
/AGYM7.1.ER.150810T0510Z.150810T1200Z.150811T0900Z.NO/
1046 PM CDT SUN AUG 9 2015
The Flood Warning continues for
The Platte River near Agency.
* until late Tuesday night.
* At 10:30 PM Sunday the stage was 18.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Monday morning and
continue to rise to near 23.7 feet by Monday morning. The river
will fall below flood stage by Tuesday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 18.8 Sun 10 PM 23.7 Monday morning
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Aug 9, 12:48 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Aug 9, 12:48 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1248 PM CDT SUN AUG 9 2015
.DISCUSSION...
Issued at 417 AM CDT SUN AUG 9 2015
Decaying MCS ongoing across the far northern portions of Missouri
this morning, which is predominantly what remains of the severe
weather that occurred Saturday evening across southeast nebraska and
northwest Missouri. Expect this activity to gradually wind down as
we go into the Sunday morning time period. The main story for Sunday
will be the heat across areas along and south of the Missouri River,
along with perhaps another round of thunderstorms, this time for
areas along and south of HWY 36. With morning thunderstorms, as well
as cool outflow residing across northern Missouri, feel that areas
along and north of the river will evade the warmest temperatures on
Sunday. That being said, those areas could still see heat indices in
the 90s. Along and south of the MO River, including the KC Metro
area expect temperatures today to reach the lower to middle 90s, and
with dewpoints in the 70s expect these heat indices to approach or
surpass 100 degrees this afternoon. Accordingly a heat advisory has
been issued for the southern half of the CWA from noon until 9 pm.
There is a good chance that the heat advisory could end before the 9
pm expiration as a cold front and another round of thunderstorms
moves through the area later this afternoon and this evening. There
will be plenty of instability for these thunderstorms to work with,
and shear will likely be ample to aid in the development of isolated
organized updrafts. Hail, wind, and heavy rain, along with lightning
will be the primary threats with this activity as it moves
southward. With the southern portions of the CWA generally dry for
the last few weeks, the flooding threat isn't as high as areas
farther north. Should see a gradual end of the showers and
thunderstorms across the area through the day on Monday. For the
rest of the week the area becomes more under the influence of a
drier and cooler air mass, which should bring a somewhat inactive
period for the rest of the week, with temperatures in the 80s,
warming back up into the 90s for next weekend.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1248 PM CDT SUN AUG 9 2015
VFR conditions currently prevail at the terminals along the west
edge of Missouri even as showers waft across. Expect conditions to
remain VFR as clouds will be above 4000 feet. Will have to watch for
afternoon thunderstorms. but current expectations are that storms
will be south of the terminals so have simply gone with a VCTS for
now. Otherwise, expect surface winds to eventually come around to the
north and northeast overnight as a weak surface front drops through
the region overnight.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...HEAT ADVISORY until 9 PM CDT this evening for KSZ057-060.
MO...HEAT ADVISORY until 9 PM CDT this evening for MOZ039-040-043>046-
053-054.
&&
DISCUSSION...Leighton
AVIATION...CutterHazardous weather outlook, Aug 9, 4:46 AM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 446 AM CDT SUN AUG 9 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 446 AM CDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE ACROSS NORTHERN MO THIS MORNING BEFORE SHIFTING EASTWARD AND GRADUALLY DISSIPATING. LOCALIZED FLOODING AND WINDS UP TO 40 MPH ARE THE MAIN HAZARDS. SCATTERED STORMS MAY REDEVELOP THIS AFTERNOON AND THIS EVENING ACROSS THE REGION. A FEW STRONG STORMS ARE POSSIBLE...AND COULD PRODUCE STRONG WINDS AND HAIL. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE 102 TO 106 DEGREE RANGE THIS AFTERNOON ALONG AND SOUTH OF THE MISSOURI RIVER. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 9, 11:16 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1116 AM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM TSTM WND DMG BOLCKOW 40.11N 94.82W
08/09/2015 ANDREW MO EMERGENCY MNGR
TREES DOWN IN BOLCKOW NEAR ANN STREET WITH SOME OF THE
TREE DAMAGE DOWN ON A CAR. TIME ESTIMATED BASED ON REPORT
AND RADAR.
&&
LGLocal storm report, Aug 9, 11:19 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1119 AM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM TSTM WND DMG MOUND CITY 40.14N 95.23W
08/08/2015 HOLT MO LAW ENFORCEMENT
SEVERAL POWER LINES DOWN IN MOUND CITY. CORRECTED FOR
LOCATION.
1140 PM FLASH FLOOD MOUND CITY 40.14N 95.23W
08/08/2015 HOLT MO EMERGENCY MNGR
6 INCHES WATER OVER ROAD AT US HWY 59, NEAR DAVIS CREEK
1153 PM FLASH FLOOD MOUND CITY 40.14N 95.23W
08/08/2015 HOLT MO EMERGENCY MNGR
SHERIFF ESTIMATES 8 INCH WATER OVER ROUTE E AND US 59.
1202 AM HAIL OREGON 39.98N 95.14W
08/09/2015 M1.00 INCH HOLT MO TRAINED SPOTTER
PEA SIZE TO QUARTER SIZE HAIL. SEVERAL 2 INCH LIMBS DOWN,
FLOODING ON HWY 59.
1210 AM TSTM WND GST FILLMORE 40.03N 94.97W
08/09/2015 E60.00 MPH ANDREW MO 911 CALL CENTER
1210 AM HAIL FILLMORE 40.03N 94.97W
08/09/2015 E1.00 INCH ANDREW MO 911 CALL CENTER
1222 AM TSTM WND DMG BOLCKOW 40.11N 94.82W
08/09/2015 ANDREW MO EMERGENCY MNGR
TREES DOWN IN BOLCKOW NEAR ANN STREET WITH SOME OF THE
TREE DAMAGE DOWN ON A CAR. TIME ESTIMATED BASED ON REPORT
AND RADAR.
1226 AM TSTM WND DMG 3 SE BARNARD 40.14N 94.78W
08/09/2015 NODAWAY MO EMERGENCY MNGR
POWER POLES SNAPPED AT US HWY 71 AND NODAWAY CO ROAD 400
1256 AM TSTM WND GST STANBERRY 40.22N 94.54W
08/09/2015 E60.00 MPH GENTRY MO TRAINED SPOTTER
SMALL BRANCHES BREAKING
0120 AM FLASH FLOOD 3 N MARYVILLE 40.39N 94.87W
08/09/2015 NODAWAY MO LAW ENFORCEMENT
HWY 71 IMPASSIBLE DUE TO HIGH WATER OVER ROAD.
0120 AM FLASH FLOOD MARYVILLE 40.34N 94.87W
08/09/2015 NODAWAY MO LAW ENFORCEMENT
4 INCHES OF RAIN OR MORE OVER MAIN ST.
0122 AM FLASH FLOOD 2 E MARYVILLE 40.34N 94.83W
08/09/2015 NODAWAY MO PUBLIC
REPORT FROM SOCIAL MEDIA...WATER RUNNING DOWN ROAD AND
CREEK FILLING UP
0522 AM FLASH FLOOD PRINCETON 40.40N 93.59W
08/09/2015 MERCER MO EMERGENCY MNGR
FLOODING ON HICKLAND STREET AND ADA STREET
&&
LGThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 9:50 PM CDT | Special Weather Statement | EAX | Atchison | 25 min |
| Aug 8, 10:31 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 44 min |
| Aug 8, 10:41 PM CDT | Flash Flood Warning | EAX | Atchison, Holt | 3 hr |
| Aug 8, 11:15 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 45 min |
| Aug 8, 11:43 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Nodaway | 62 min |
| Aug 8, 11:50 PM CDT | Special Weather Statement | EAX | Atchison | 40 min |
| Aug 9, 12:00 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt | 30 min |
| Aug 9, 12:34 AM CDT | Special Weather Statement | EAX | Gentry | 41 min |
| Aug 9, 12:49 AM CDT | Severe Thunderstorm Warning | EAX | DeKalb, Gentry | 26 min |
| Aug 9, 1:12 AM CDT | Flash Flood Warning | EAX | Atchison, Nodaway | 3 hr |
| Aug 9, 1:52 AM CDT | Special Weather Statement | EAX | Gentry | 23 min |
| Aug 9, 2:58 AM CDT | Special Weather Statement | EAX | Mercer | 47 min |
| Aug 9, 3:22 AM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam, Sullivan | 23 min |
| Aug 9, 3:44 AM CDT | Heat Advisory | EAX | Bates, Cass, Clay, Cooper, Henry, Howard and 6 more | 12 hr |
| Aug 9, 4:12 AM CDT | Flash Flood Warning | EAX | Harrison, Mercer | 6 hr |
| Aug 9, 4:24 AM CDT | Areal Flood Warning | EAX | Atchison, Gentry, Nodaway, Worth | 6 hr |
| Aug 9, 5:44 AM CDT | Flash Flood Warning | EAX | Grundy, Harrison, Mercer, Putnam, Sullivan | 5 hr |
| Aug 9, 6:04 AM CDT | River Flood Warning | EAX | Atchison, Holt | 39 hr |
| Aug 9, 6:12 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| Aug 9, 7:44 AM CDT | Areal Flood Advisory | EAX | Caldwell, Daviess, Linn, Livingston | 3 hr |
| Aug 9, 2:39 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 3 days |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.